# SDR DALA1027276901

- Difficulty date: September 10, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1600-1620 BETWEEN STR 29R & 30.  REMOVED, FABRICATED NEW INTERCOSTAL AND INSTALLED DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 171048 (DL75E102815).
